# SDR ABXA201812031127

- Difficulty date: November 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 104,399 hours, 29,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T333086
- Condition: Cracked
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SILL, FUSELAGE SKIN AT LOWER AFT EXTERIOR CORNER HAS CRACK INDICATION. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
